I have probably asked this before I apologise. Since changing dosages to my regular medications my seizures are presenting so differently to what I am used to. Thinking back in the early days I had strange things happen to me but I was too busy to stop and think about them. Has that happened to anyone? could it be the type of medication they played with Lamictal and Vimpat and could I be heading towards a tonic clonic which I haven't had for a very long time. I am having a consult with my dr… read more
Depending on when the change was made, you can count on your system having to make adjustments to the change. Think yourself having a certain meal seasoned a certain way each time. Now a different chef is preparing the same meal and something doesn't feel the same. Changing the dosage is the same results. It will take time for you to get used to the change. Good luck.
@A MyEpilepsyTeam Member. Horrible Nausea x 2. I've never had that, then right arm shake. shake no where as severe as it usually . I had some clusters where I kept staring at a wall then computer and finally knees. my mind was saying stop and turn away. I couldn't all 3 were around 4 mins long but felt like a life time. I was reading a box in the shops. I don't know if you know Aldi but it wasn't on a shelf. on a big metal stand and when I put my head up the metal thing was moving slowly like a train or conveyer belt but the box didn't budge. I just held on for a couple of minutes and I was ok. I had some other strange ones before my medication were played with I couldn't see and I was in the middle I can only explain a fun fair side. it was really fast and I could see it around the back of me as well right arm shake. No dizziness . The next day convulsions at work for 45 mins before I was talked into getting an ambo and continued in the hospital. my blood pressure went up to 200/132 that was how severe I was convulsing Few days later the same as the fun fair. I'm lost
I was reading about your experiences and it sounds very concerning, to me. In early 93, I had an upper respiratory infection, which my doctor was treating with Seldane and something else. I was on Tegretol, for my complex partial seizure disorder. I started experiencing extreme dizziness. My husband took me back to the doctor, he attributed this to the infection. The dizziness go so bad, that I ended up in the emergency room, where I would meet the neurologist who referred me to the group of neurologists, where I would have my brain surgery, a few months later. My dizziness was caused by a very high level of Tegretol, in my system, which was attributed to the Seldane.
I haven't suffered seizures in about 25 years, since having brain surgery, but, once in a while I have déja vu experiences. Good luck with your dr's appointment.
@A MyEpilepsyTeam Member I hope that all goes well with the ulnar nerve operation and you are home soon. It is great that you know all of that now because it will help you, but it is tough to find out all of that at once.
It is very common to have depression and anxiety (and several others, including levels of paranoia and low self-esteem which I have in addition to depression and anxiety, since Epilepsy started in me back in 1980 -- in fact last month was the 40th anniversary of my very first auras) if you have Epilepsy/Seizure Disorder or anything else that is life changing and threatening, especially the ones that have no cure.
I assume you are seeing the specialists or will be about the glaucoma, optic neuropathy & macular degeneration because these are very serious.
As for dealing with depression and anxiety, has your primary care doctor given you medication for these? And are you seeing a therapist or psychiatrist to help you vent and adjust to get control of them?
We never share your personal information with anyone.